# SDR CA101102004

- Difficulty date: October 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 2,643 hours
- Engine: Pwa PT6A60A
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1010100201
- Condition: Corroded
- Location: Rt Elevator
- Part time: 2,729 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PHASE INSPECTION, A BLACK OXIDE AROUND THE FASTENERS WAS DISCOVERED ON THE RT HORN OF THE RT ELEVATOR TORQUE TUBE INDICATING WEAR.  UPON FURTHER INSPECTION MOVEMENT BETWEEN THE HORN AND THE ELEVATOR TORQUE TUBE WAS APPARENT.  THE MANUFACTURE WAS CONTACTED AND THEY INDICATED THIS DEFECT AFFECTED THE AIRWORTHINESS OF THE AIRCRAFT.  PART WAS REMOVED FOR FURTHER INSPECTION AND THEN REPLACEMENT.
